# SDR AALA202411185230

- Difficulty date: November 4, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 73,920 hours, 34,255 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OUT OF ADJUSTMENT  PASSENGER CREW DOOR 832 DIMENSION A BTW THE FINGER AND STRIKER LEVER   AT AFT GALLEY AREA. PERFORMED ADJUSTMENT PASSENGER CREW DOOR 832 DIMENSION A (J2) BTW THE FINGER AND STRIKER LEVER AT AFT GALLEY AREA IAW AMM 52-13-14-820-002-A STEP 4.A.(2). CLEARANCE A (J2)  7.53MM.
